# SDR DALA13030303753

- Difficulty date: June 18, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 38,378 hours, 14,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD CARGO DOOR THRESHOLD WEB HAS SEVERAL AREAS OF CORROSION.  MX LOCATED AND DRILLED NEW PART IAW SRM 51-40-05.  APPLIED CIC IAW SRM 51-20-01.  INSTALLED NEW WEB IAW SRM 51-40-02, PAR 5 (B).
